# SDR FDEA201011304524

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163477
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD AFT FLAP HAS CRACK ON LOWER SKIN AT FASTENER, WBL 203.  REMOVED 6 EA FASTENERS AT AREA LT WING INBD AFT FLAP LOWER SKIN IAW SRM 51-30-2.   FABRICATED REPAIR PLATE IAW SRM 57-50-4, FIG 5 AND INSTALLED REPAIR PLATE IAW SRM 51-30-2 AND 57-50-4, FIG 5.
